

The Maple Society Fall Symposium – Portland, Oregon October 8th – October 10th, 2009

Thursday, Oct. 8th

5:00pm - 7:00pm Registration and Reception in the 'Gallery'

7:30pm Board Meeting

Friday, Oct. 9th

7:00 - 8:00am Breakfast

8:15am 2 speakers (30-40 minutes each)

9:30am Bus to Heritage

11:00am 2 hour Heritage tour including 30-40 minute speaker

1:00 - 1:30pm Box lunch

1:30pm Bus to Oak Restoration Area (refreshments provided)

3:00pm Board bus for hotel

4:30pm Arrive hotel

6:00pm Buffet Dinner at hotel 7:00-8:00pm Surprise Entertainment

Saturday, Oct. 10th

7:00 - 8:00am Breakfast

8:15am 2 speakers (30-40 minutes each)

9:30am Business Meeting

9:45am Bus to Buchholz Nursery 10:45am 2 hour Buchholz tour

12:45pm Box Lunch

1:15pm Depart to Hoyt Arboretum to tour Acer collection

2:15pm 1 hour visit at Hoyt Arboretum

3:15pm Depart for Portland Japanese Garden 3:30pm 1 ½ hour tour of Japanese Garden

5:00pm Depart for hotel 5:30pm Arrive hotel

6:00pm Banquet at hotel

7:00pm Silent Auction (45 minutes)

8:00pm Key Note Speaker – Dick Van der Maat

Sunday, Oct. 11th

7:00 - 8:00am Breakfast (NO SPEAKERS)

8:15am Depart hotel for Iseli Nursery

9:30 - 11:00am Tour Iseli nursery

11:00am Depart for Timberline Lodge, Mt. Hood

12:00pm Tour Timberline lodge inside and out for 1 hour

1:00 - 2:00pm Lunch at Timberline Lodge restaurant
 2:00pm Depart lodge for Jim Schmidt's house
 3:00pm Tour of landscape at Jim Schmidt's house

4:00pm Depart for hotel

5:00pm Arrive hotel

6:00 - 7:00pm Dinner at hotel

